Tsukuba Journal of Mathematics

An indecomposable continuum as subpower Higson corona

Yutaka Iwamoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we study topological properties of the subpower Higson coronas of proper metric spaces and show that the subpower Higson corona of the half open interval with the usual metric is an indecomposable continuum. Continuous surjections from Higson-type coronas onto a Higson-type compactifications of the half open interval are also constructed.

Article information

Tsukuba J. Math., Volume 42, Number 2 (2018), 173-190.

First available in Project Euclid: 2 April 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54D40: Remainders
Secondary: 54C45: $C$- and $C^*$-embedding 54D05: Connected and locally connected spaces (general aspects) 54E40: Special maps on metric spaces

Higson corona indecomposable continuum Stone-Čech compactification


Iwamoto, Yutaka. An indecomposable continuum as subpower Higson corona. Tsukuba J. Math. 42 (2018), no. 2, 173--190. doi:10.21099/tkbjm/1554170421. https://projecteuclid.org/euclid.tkbjm/1554170421

Export citation